# SDR HEEA063282

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: NAS6606H23
- Condition: Worn
- Location: M/R Gearbox
- Component: 407040006103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WORN .011 INCH.  REPLACED WITH SERVICEABLE BOLT.
